# SDR ASOA201612221340

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO NET ANCHOR MOUNT PAD CORRODED AT BS 581 & STRINGER 27.   REMOVED AND REPLACED CARGO NET ANCHOR MOUNT PAD IAW SRM 51-40-11-001-001-A01 AND 51-42-20-001-001-A01.
